# SDR FDEA200902250724

- Difficulty date: February 25, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 59,482 hours, 10,391 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: ANB7378503
- Part serial: AQ0003
- Condition: Missing
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL FROM BOM FOUND RT AFT CTR GEAR DOOR  MISSING AND LT AFT CENTER MLG DOOR AND GEAR BAY SHIELD DAMAGED.  REPLACED MISSING RT CENTER MLG DOOR. R & R LT CENTER MLG DOOR IAW MM 32-17-04.   R & R CENTER MLG DEFLECTOR IAW MM 32-17-06-4   REPLACED MISSING FAIRING.
